MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT CREA CARTRIDGE

ABBOTT POINT OF CARE I-STAT CREA CARTRIDGE
Catalog Number 03P84-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Cancer (3262)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2019, abbott point of care was contacted by a customer regarding i-stat crea cartridges that yielded a suspected discrepant creatinine results on a (b)(6) year old female patient for routine follow up ct scan.There was no additional patient information available at the time of this report.Return product is available for investigation.Method: i-stat, date: (b)(6) 2019, collected: 08:09, tested: 08:09, result: 1.6 mg/dl, sample: a.I-stat, (b)(6) 2019, 08:42, 08:42, 0.7 mg/dl, b.There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident #: (b)(4).The investigation was completed on 08/28/2019.A review of the device history record confirmed the lot passed finished goods release criteria.Retained and returned cartridge testing could not be performed before the lot expired on 09-aug-2019.No deficiency has been identified.
 
Event or Problem Description
Na.

Brand Name
I-STAT CREA CARTRIDGE
Common Device Name
CREA CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key8915103
Report Number2245578-2019-00199
Device Sequence Number1938146
Product Code CGL
UDI-Device Identifier10054749000125
UDI-Public10054749000125
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K973292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2019
Device Catalogue Number03P84-25
Device Lot NumberA19141
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2019
Supplement Date Received by Manufacturer08/28/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR